Vivacold Suspension

Phenylephrine 2.5 mg + Paracetamol 125 mg + Chlorpheniramine 1 mg

Vivacold is a combination of three medications, Chlorpheniramine, Paracetamol/ Acetaminophen, and Phenylephrine. Chlorpheniramine works as an antiallergic – it relieves symptoms of itchy/ runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer) that blocks certain chemical messages in the brain to temporarily reduce pain and fever. Phenylephrine works as a decongestant that treats a stuffy nose and sinus congestion caused by allergies or colds. The combination medication is used to provide temporary relief from symptoms of cold, allergic reactions, flu, sinusitis, and even bronchitis.

Share:

Send Inquiry

Fill out the form below, and we will be in touch shortly. 

"*" indicates required fields

You are looking for?*
Full Name*
Do You Have A Drug License Number?*
Call-Time Preference*
Get Quote

"*" indicates required fields

Name*
GST
Drug License